# SDR MALA110058

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 7,336 hours, 4,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LAA00695400
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT AFT EMERGENCY (OVERWING) EXIT DOOR EMERGENCY LIGHT INOPERATIVE.      R & R RT AFT EMERGENCY LIGHT ASSY AND REPINNED CONNECTOR IAW AMM 33-51.  ALL CHECKED GOOD.
